# SDR DHL9970101A

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A CHECK, 3.5 INCH CRACK NOSE WHEEL WELL 15 AFT OF FWD BULKHEAD LEFT SIDE.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLER PER SRM 41-40-2.
